# SDR REXA2018071800625

- Difficulty date: June 24, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fireshield
- Part number: LE670399425
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER FIRE SHIELD CRACKED FWD CORNER. REMOVED AND REPLACED FWD CARGO DOOR UPPER FIRE SHIELD FWD CORNER IAW SRM 51-42-06.
